Alert archive / Maine / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 113, NWS Gray, ME
NWS Gray, ME issued this severe thunderstorm warning at Sep 11, 2013, 8:13 PM EDT for 4 counties in Maine. It was in force for 47 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 11, 2013, 8:13 PM EDT (00:13 UTC)
- Expired
- Sep 11, 2013, 9:00 PM EDT
- In force
- 47 min
- Issued by
- NWS Gray, ME
- Area
- Storm-based polygon
Counties Androscoggin County, ME, Kennebec County, ME, Lincoln County, ME, Sagadahoc County, ME
The radar
The Portland,ME radar (KGYX), 42 km from the middle of the area, began a volume at 00:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 11, 8:25 PM EDT | TSTM WND DMG | 3 Ese Winthrop, ME | TREES DOWN ON NARROWS POND ROAD. |
| Sep 11, 8:25 PM EDT | TSTM WND DMG | Litchfield, ME | TREES DOWN ON PLAINS ROAD AND MAXWELL ROADS IN LITCHFIELD. |
| Sep 11, 8:25 PM EDT | HAIL 0.88 | 3 Ese Winthrop, ME |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 11, 2:33 PM EDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Gray, ME (KGYX), launched 00:00Z, 0.2 hours before the alert went out and 42 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1951 J/kg
- Mixed-layer CIN
- -53 J/kg
- Mixed-layer LCL
- 1620 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 136 m²/s²
- 0-3 km storm-relative helicity
- 140 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 6.5
The text
As transmitted, in the capitals the NWS used until 2016.
857 WUUS51 KGYX 120013 SVRGYX MEC001-011-015-023-120100- /O.NEW.KGYX.SV.W.0113.130912T0013Z-130912T0100Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE GRAY ME 813 PM EDT WED SEP 11 2013 THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EASTERN ANDROSCOGGIN COUNTY IN SOUTHWEST MAINE... NORTHERN SAGADAHOC COUNTY IN SOUTH CENTRAL MAINE... NORTHWESTERN LINCOLN COUNTY IN SOUTH CENTRAL MAINE... SOUTHERN KENNEBEC COUNTY IN SOUTH CENTRAL MAINE... * UNTIL 900 PM EDT... * AT 809 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM WINTHROP TO LEWISTON...OR ALONG A LINE EXTENDING FROM 12 MILES WEST OF AUGUSTA TO LEWISTON...AND MOVING EAST AT 50 MPH. * SOME LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LITCHFIELD...MANCHESTER...AUGUSTA...HALLOWELL...FARMINGDALE AND GARDINER. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT WEDNESDAY EVENING FOR SOUTHWESTERN MAINE AND NORTHERN NEW HAMPSHIRE. && LAT...LON 4395 6975 4409 7028 4437 7007 4437 6950 TIME...MOT...LOC 0014Z 273DEG 43KT 4434 6994 4407 7007 $$ MLE
3 follow-up statements
128 WWUS51 KGYX 120028 SVSGYX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAY ME 828 PM EDT WED SEP 11 2013 MEC001-011-015-023-120100- /O.CON.KGYX.SV.W.0113.000000T0000Z-130912T0100Z/ ANDROSCOGGIN ME-SAGADAHOC ME-LINCOLN ME-KENNEBEC ME- 828 PM EDT WED SEP 11 2013 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM EDT FOR SOUTHERN KENNEBEC...NORTHWESTERN LINCOLN...NORTHERN SAGADAHOC AND EXTREME EAST CENTRAL ANDROSCOGGIN COUNTIES... AT 823 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM AUGUSTA TO LITCHFIELD...OR ALONG A LINE EXTENDING FROM AUGUSTA TO 9 MILES NORTH OF TOPSHAM... MOVING EAST AT 50 MPH. SOME LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CHELSEA...RICHMOND...DRESDEN...WINDSOR AND WHITEFIELD. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT WEDNESDAY EVENING FOR SOUTHWESTERN MAINE AND NORTHERN NEW HAMPSHIRE. && LAT...LON 4407 7004 4435 6995 4437 6950 4395 6975 TIME...MOT...LOC 0028Z 273DEG 43KT 4433 6971 4406 6984 $$ MARINE
970 WWUS51 KGYX 120039 SVSGYX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAY ME 839 PM EDT WED SEP 11 2013 MEC001-120049- /O.CAN.KGYX.SV.W.0113.000000T0000Z-130912T0100Z/ ANDROSCOGGIN ME- 839 PM EDT WED SEP 11 2013 ...THE SEVERE THUNDERSTORM WARNING FOR EXTREME EAST CENTRAL ANDROSCOGGIN COUNTY IS CANCELLED... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT WEDNESDAY EVENING FOR SOUTHWESTERN MAINE AND NORTHERN NEW HAMPSHIRE. LAT...LON 4403 6989 4436 6976 4437 6950 4395 6975 TIME...MOT...LOC 0039Z 273DEG 43KT 4432 6953 4405 6966 $$ MEC011-015-023-120100- /O.CON.KGYX.SV.W.0113.000000T0000Z-130912T0100Z/ SAGADAHOC ME-LINCOLN ME-KENNEBEC ME- 839 PM EDT WED SEP 11 2013 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM EDT FOR SOUTH CENTRAL KENNEBEC...NORTHWESTERN LINCOLN AND NORTHEASTERN SAGADAHOC COUNTIES... AT 833 PM EDT...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM WINDSOR TO RICHMOND...OR ALONG A LINE EXTENDING FROM 8 MILES EAST OF AUGUSTA TO 6 MILES NORTHWEST OF WISCASSET...MOVING EAST AT 50 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT WEDNESDAY EVENING FOR SOUTHWESTERN MAINE AND NORTHERN NEW HAMPSHIRE. && LAT...LON 4403 6989 4436 6976 4437 6950 4395 6975 TIME...MOT...LOC 0039Z 273DEG 43KT 4432 6953 4405 6966 $$ MARINE
648 WWUS51 KGYX 120050 SVSGYX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAY ME 850 PM EDT WED SEP 11 2013 MEC011-015-023-120100- /O.CAN.KGYX.SV.W.0113.000000T0000Z-130912T0100Z/ SAGADAHOC ME-LINCOLN ME-KENNEBEC ME- 850 PM EDT WED SEP 11 2013 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL KENNEBEC... NORTHWESTERN LINCOLN AND NORTHEASTERN SAGADAHOC COUNTIES IS CANCELLED... THE THUNDERSTORM WAS NO LONGER PRODUCING SEVERE WEATHER. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT WEDNESDAY EVENING FOR SOUTHWESTERN MAINE AND NORTHERN NEW HAMPSHIRE. LAT...LON 4403 6989 4436 6976 4437 6950 4395 6975 TIME...MOT...LOC 0050Z 273DEG 43KT 4431 6935 4404 6948 $$ MARINE
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 11, 3:01 PM EDT, 5 hours 12 minutes earlier.
Area forecast discussion, Sep 11, 3:01 PM EDT, 5 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAY ME
301 PM EDT WED SEP 11 2013
.SYNOPSIS...
A STRONG WEST TO SOUTHWEST WIND FLOW ALOFT COMBINED WITH HOT TEMPS
AND HIGH DEWPOINTS WILL SET THE STAGE FOR SCATTERED THUNDERSTORMS
SOME OF WHICH WILL BE SEVERE WITH DAMAGING WINDS AND HAIL THROUGH
THIS EVENING. A COLD FRONT APPROACHES FROM THE WEST ON THURSDAY
AS THE HEAT, HUMIDITY AND THREAT OF SEVERE WEATHER CONTINUES. THE
STRONG COLD FRONT WILL CROSS THE REGION THURSDAY NIGHT AND EARLY
FRIDAY. AN UPPER TROUGH WILL PRODUCE CLOUDS AND SCATTERED SHOWERS
ON SATURDAY. HIGH PRESSURE WILL BUILD TO THE SOUTH OF THE AREA
SUNDAY. ANOTHER COLD FRONT WILL CROSS THE REGION ON MONDAY.
&&
.NEAR TERM /THROUGH TONIGHT/...
A STRONG WIND SHEAR ENVIRONMENT COMBINED WITH HOT TEMPS AND HIGH
DEWPOINTS INTO THE LOWER 70S WILL ALLOW THE TSTMS DVLPG OVR PA TO
DEVELOP FURTHER AS THEY MOVE NEWD INTO A VERY FAVORABLE
ENVIRONMENT TONIGHT. WITH THE HIGH CAPES AND STG SHEAR ENVIRONMENT
DAMAGING WINDS AND LARGE HAIL IS EXPECTED WITH SOME OF THE STORMS.
SPC HAS ISSUED A SVR TSTM WATCH UNTIL 10 PM FOR MOST OF THE CWA
EXCLUDING COASTAL AREAS AND PARTS OF SOUTHERN INTERIOR AREAS OF ME
AND SERN NH. SEE WATCH #521 FOR FURTHER DETAILS.
&&
.SHORT TERM /THURSDAY THROUGH THURSDAY NIGHT/...
THE COLD FRONT APPROACHES FROM THE WEST ON THURSDAY AND THE
CONTINUED STRONG SHEAR ENVIRONMENT WILL CONTINUE. MORE OF AN
ORGANIZED WIDESPREAD EVENT OF TSTMS CAN BE EXPECTED THURS INTO
THURS NIGHT ACROSS THE FA SO MUCH HIGHER POPS. SOME OF THESE
STORMS WILL ONCE AGAIN BE SEVERE WITH DAMAGING WINDS AND LARGE
HAIL. DUE TOO CLOUD COVER TEMPS WILL NOT BE AS WARM THURSDAY BUT
STRONG DYNAMICS WILL OVERCOME ANY DEFICIENCIES DUE TO LOW LEVEL
HEATING.
THE COLD FRONT FINALLY MOVES THROUGH LATE THURSDAY NIGHT AND
BRINGS AN END TO THE TSTM ACTIVITY FOLLOWED BY COOLER AND DRIER
AIR TO MOVE ACROSS THE REGION TOWARD FRI MORNING.
&&
.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
UPPER LOW MOVES ACROSS THE AREA FRIDAY. LINGERING SHOWERS AND
EXPECTED...ESPECIALLY IN THE MORNING ON THE COASTAL PLAIN. A
COOLER AND DRIER AIRMASS COMES IN FRIDAY NIGHT THROUGH SUNDAY. THE
NEXT TROUGH APPROACHES SUNDAY NIGHT AND DRAGS ANOTHER COLD FRONT
ACROSS THE AREA LATE SUNDAY NIGHT AND MONDAY. HIGH PRESSURE
TUESDAY AND WEDNESDAY.
&&
.AVIATION /19Z WEDNESDAY THROUGH MONDAY/...
SHORT TERM...VFR CONDS WILL BCM MVFR TO IFR IN TSTMS. SOME OF THE
TSTMS TONIGHT WILL BE SVR WITH LARGE HAIL AND DAMAGING WINDS.
AFTER MIDNIGHT THE INTENSITIES WILL DIMINISH BUT MORE WIDESPREAD
STG TO SVR TSTMS ACTIVITY EXPECTED AGAIN THUR INTO THUR NIGHT IN
ADVANCE OF THE APPROACHING COLD FRONT.
LONG TERM...MVFR OR LOWER POSSIBLE FRIDAY MORNING...THEN VFR LATE
FRIDAY THROUGH THE WEEKEND.
&&
.MARINE...
SHORT TERM...AN INCREASING SSWLY FLOW AND INCRG SEAS TONIGHT
THROUGH THURSDAY NIGHT WILL WARRANT A SCA.
LONG TERM...MARGINAL SMALL CRAFT CONDITIONS ARE POSSIBLE FRIDAY
NIGHT THROUGH MONDAY.
&&
.GYX WATCHES/WARNINGS/ADVISORIES...
ME...HEAT ADVISORY UNTIL 5 PM EDT THIS AFTERNOON FOR MEZ018.
NH...HEAT ADVISORY UNTIL 5 PM EDT THIS AFTERNOON FOR NHZ010-013.
MARINE...SMALL CRAFT ADVISORY FROM 7 PM THIS EVENING TO 8 AM EDT FRIDAY
FOR ANZ150>154.
&&Hazardous weather outlook, Sep 11, 7:50 PM EDT, 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAY ME 750 PM EDT WED SEP 11 2013 MEZ007>009-012>014-020>022-028-NHZ001>009-130000- NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD- SOUTHERN FRANKLIN-SOUTHERN SOMERSET-ANDROSCOGGIN-KENNEBEC- INTERIOR WALDO-COASTAL WALDO-NORTHERN COOS-SOUTHERN COOS- NORTHERN GRAFTON-NORTHERN CARROLL-SOUTHERN GRAFTON-SOUTHERN CARROLL- SULLIVAN-MERRIMACK-BELKNAP- 750 PM EDT WED SEP 11 2013 ...SEVERE THUNDERSTORM WATCH 521 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW HAMPSHIRE AND NORTHERN NEW HAMPSHIRE. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. SEVERE THUNDERSTORMS WILL BE POSSIBLE DURING THE DAY ON THURSDAY. MAIN THREATS WILL BE DAMAGING WINDS...HAIL...AND HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN THEIR REPORTS. MEZ018-019-023>027-NHZ010-013-014-130000- INTERIOR YORK-INTERIOR CUMBERLAND-COASTAL YORK-COASTAL CUMBERLAND- SAGADAHOC-LINCOLN-KNOX-STRAFFORD-INTERIOR ROCKINGHAM- COASTAL ROCKINGHAM- 750 PM EDT WED SEP 11 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW HAMPSHIRE AND SOUTHEASTERN NEW HAMPSHIRE. .DAY ONE...TONIGHT. STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE THIS EVENING. MAIN THREATS WILL BE DAMAGING WINDS...HAIL...AND HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. SEVERE THUNDERSTORMS WILL BE POSSIBLE DURING THE DAY ON THURSDAY. MAIN THREATS WILL BE DAMAGING WINDS...HAIL...AND HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN THEIR REPORTS. ANZ150>154-130000- STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 750 PM EDT WED SEP 11 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY...PENOBSCOT BAY...THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME. .DAY ONE...TONIGHT. STRONG STORMS WILL GUSTY WINDS WILL BE POSSIBLE ON THE WATERS THIS EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. STRONG TO LOCALLY SEVERE STORMS WILL BE POSSIBLE THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN THEIR REPORTS.
In the hours before
Special weather statement, Sep 11, 6:42 PM EDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
642 PM EDT WED SEP 11 2013
MEZ007-008-012-013-NHZ002-004-112330-
NORTHERN CARROLL-NORTHERN FRANKLIN-NORTHERN OXFORD-SOUTHERN
COOS-SOUTHERN FRANKLIN-SOUTHERN OXFORD-
642 PM EDT WED SEP 11 2013
...STRONG THUNDERSTORMS WILL IMPACT OXFORD COUNTY...CARROLL COUNTY...
FRANKLIN COUNTY AND COOS COUNTY THROUGH 730 PM EDT...
AT 642 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED ALONG A LINE EXTENDING FROM 2 MILES EAST
OF ANDOVER TO 3 MILES SOUTHEAST OF CRAWFORD NOTCH STATE PARK...OR
ALONG A LINE EXTENDING FROM 10 MILES NORTHWEST OF RUMFORD TO 17 MILES
NORTHWEST OF CONWAY...MOVING EAST AT 40 MPH. THIS STRONG THUNDERSTORM
WILL AFFECT AREAS IN AND AROUND CRAWFORD NOTCH STATE PARK...GRAFTON
NOTCH STATE PARK...ANDOVER...SHELBURNE...PINKHAM NOTCH...MOUNT
WASHINGTON...GORHAM...BYRON...GILEAD AND ROXBURY THROUGH 730 PM EDT.
HAIL UP TO THREE QUARTER INCH IN DIAMETER...HEAVY DOWNPOURS...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 35 TO 45 MPH
CAN BE EXPECTED.
IF YOU ARE OUTDOORS AND STORMS APPROACH YOUR LOCATION...MOVE INDOORS
OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE MORE THAN 5
MILES AWAY FROM THE PARENT THUNDERSTORM.
LAT...LON 4474 7085 4466 6997 4449 7012 4445 7028
4431 7028 4401 7055 4406 7061 4413 7059
4417 7062 4408 7082 4409 7085 4404 7084
4418 7142 4421 7142
MLELocal storm report, Sep 11, 6:53 PM EDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
653 PM EDT WED SEP 11 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM TSTM WND DMG 3 ESE JEFFERSON 44.40N 71.43W
09/11/2013 COOS NH AMATEUR RADIO
WIRES DOWN ON US 2. TREES DOWN ON STAG HOLLOW RD.
&&
EVENT NUMBER GYX1300308
CEMPALocal storm report, Sep 11, 7:16 PM EDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
716 PM EDT WED SEP 11 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 PM TSTM WND DMG LINCOLN 44.05N 71.67W
09/11/2013 GRAFTON NH LAW ENFORCEMENT
TREES DOWN ON THE KANCAMANGUS AND TREES ON WIRES ON
CHURCH ROAD IN LINCOLN
&&
EVENT NUMBER GYX1300309
BROWNLocal storm report, Sep 11, 7:25 PM EDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GRAY ME
725 PM EDT WED SEP 11 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM TSTM WND DMG JEFFERSON 44.42N 71.47W
09/11/2013 COOS NH FIRE DEPT/RESCUE
LARGE BRANCHES AND WIRES DOWN
0510 PM TSTM WND DMG 3 ESE JEFFERSON 44.40N 71.43W
09/11/2013 COOS NH AMATEUR RADIO
WIRES DOWN ON US 2. TREES DOWN ON STAG HOLLOW RD.
0535 PM HAIL RANDOLPH 44.38N 71.28W
09/11/2013 E0.75 INCH COOS NH TRAINED SPOTTER
0540 PM TSTM WND DMG STRATFORD 44.66N 71.56W
09/11/2013 COOS NH FIRE DEPT/RESCUE
TREES AND POWER LINES DOWN
0545 PM TSTM WND DMG 3 N EASTON 44.19N 71.79W
09/11/2013 GRAFTON NH STATE POLICE
TREES DOWN
0555 PM TSTM WND DMG BETHLEHEM 44.28N 71.69W
09/11/2013 GRAFTON NH STATE POLICE
TREES DOWN
0635 PM TSTM WND DMG LINCOLN 44.05N 71.67W
09/11/2013 GRAFTON NH LAW ENFORCEMENT
TREES DOWN ON THE KANCAMANGUS AND TREES ON WIRES ON
CHURCH ROAD IN LINCOLN
&&
EVENT NUMBER GYX1300303 GYX1300308 GYX1300304 GYX1300306 GYX1300307
GYX1300305 GYX1300309
BROWNLocal storm report, Sep 11, 7:34 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
734 PM EDT WED SEP 11 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 PM TSTM WND DMG FRYEBURG 44.02N 70.98W
09/11/2013 OXFORD ME LAW ENFORCEMENT
TREE DOWN ON FISH STREET IN FRYEBURG
&&
EVENT NUMBER GYX1300310
BROWNLocal storm report, Sep 11, 7:45 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GRAY ME
745 PM EDT WED SEP 11 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM TSTM WND DMG JEFFERSON 44.42N 71.47W
09/11/2013 COOS NH FIRE DEPT/RESCUE
LARGE BRANCHES AND WIRES DOWN
0510 PM TSTM WND DMG 3 ESE JEFFERSON 44.40N 71.43W
09/11/2013 COOS NH AMATEUR RADIO
WIRES DOWN ON US 2. TREES DOWN ON STAG HOLLOW RD.
0535 PM HAIL RANDOLPH 44.38N 71.28W
09/11/2013 E0.75 INCH COOS NH TRAINED SPOTTER
0540 PM TSTM WND DMG STRATFORD 44.66N 71.56W
09/11/2013 COOS NH FIRE DEPT/RESCUE
TREES AND POWER LINES DOWN
0545 PM TSTM WND DMG 3 N EASTON 44.19N 71.79W
09/11/2013 GRAFTON NH STATE POLICE
TREES DOWN
0555 PM TSTM WND DMG BETHLEHEM 44.28N 71.69W
09/11/2013 GRAFTON NH STATE POLICE
TREES DOWN
0612 PM TSTM WND DMG HAVERHILL 44.03N 72.06W
09/11/2013 GRAFTON NH LAW ENFORCEMENT
TREES DOWN
0635 PM TSTM WND DMG LINCOLN 44.05N 71.67W
09/11/2013 GRAFTON NH LAW ENFORCEMENT
TREES DOWN ON THE KANCAMANGUS AND TREES ON WIRES ON
CHURCH ROAD IN LINCOLN
0720 PM TSTM WND DMG FRYEBURG 44.02N 70.98W
09/11/2013 OXFORD ME LAW ENFORCEMENT
TREE DOWN ON FISH STREET IN FRYEBURG
&&
EVENT NUMBER GYX1300303 GYX1300308 GYX1300304 GYX1300306 GYX1300307
GYX1300305 GYX1300311 GYX1300309 GYX1300310
MLEThe office that day
Everything else NWS Gray, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 11, 8:36 PM EDT | Severe Thunderstorm Warning | GYX | Kennebec, Knox, Lincoln, Waldo | 54 min |
| Sep 11, 8:52 PM EDT | Special Weather Statement | GYX | Cumberland | 23 min |
| Sep 11, 8:55 PM EDT | Special Marine Warning | GYX | 95 min | |
| Sep 11, 8:57 PM EDT | Severe Thunderstorm Warning | GYX | Cumberland | 48 min |
| Sep 11, 9:08 PM EDT | Severe Thunderstorm Warning | GYX | Cumberland, Oxford, York | 37 min |
| Sep 11, 9:45 PM EDT | Severe Thunderstorm Warning | GYX | Androscoggin, Cumberland, Oxford, York | 45 min |
| Sep 11, 9:48 PM EDT | Severe Thunderstorm Warning | GYX | Androscoggin, Cumberland, Lincoln, Sagadahoc | 57 min |
| Sep 11, 9:57 PM EDT | Special Marine Warning | GYX | 93 min | |
| Sep 11, 10:04 PM EDT | Severe Thunderstorm Warning | GYX | Androscoggin, Cumberland, Kennebec, Oxford, Sagadahoc, York | 56 min |
| Sep 11, 10:19 PM EDT | Special Marine Warning | GYX | 86 min | |
| Sep 11, 11:17 PM EDT | Special Weather Statement | GYX | Franklin | 28 min |
| Sep 11, 11:21 PM EDT | Special Marine Warning | GYX | 24 min | |
| Sep 11, 11:41 PM EDT | Special Marine Warning | GYX | 64 min | |
| Sep 12, 5:55 AM EDT | Special Weather Statement | GYX | Oxford | 65 min |
| Sep 12, 11:20 AM EDT | Special Weather Statement | GYX | York | 55 min |
| Sep 12, 11:48 AM EDT | Special Weather Statement | GYX | Androscoggin, Cumberland | 57 min |
| Sep 12, 12:12 PM EDT | Severe Thunderstorm Warning | GYX | Androscoggin, Cumberland, Kennebec, Sagadahoc | 63 min |
| Sep 12, 12:51 PM EDT | Severe Thunderstorm Warning | GYX | Androscoggin, Cumberland, Knox, Lincoln, Sagadahoc | 54 min |
| Sep 12, 12:55 PM EDT | Special Marine Warning | GYX | 65 min | |
| Sep 12, 12:57 PM EDT | Special Marine Warning | GYX | 93 min | |
| Sep 12, 12:59 PM EDT | Severe Thunderstorm Warning | GYX | York | 46 min |
| Sep 12, 1:26 PM EDT | Special Weather Statement | GYX | Knox, Lincoln | 64 min |
| Sep 12, 1:35 PM EDT | Severe Thunderstorm Warning | GYX | Knox, Lincoln, Waldo | 55 min |
| Sep 12, 2:41 PM EDT | Areal Flood Advisory | GYX | York | 3 hr |
| Sep 12, 2:50 PM EDT | Special Weather Statement | GYX | York | 25 min |
| Sep 12, 3:07 PM EDT | Flash Flood Watch | GYX | Androscoggin, Cumberland, Franklin, Kennebec, Knox, Lincoln and 5 more | 12 hr |
| Sep 12, 3:41 PM EDT | Special Weather Statement | GYX | Cumberland | 34 min |
| Sep 12, 3:47 PM EDT | Severe Thunderstorm Warning | GYX | York | 43 min |
| Sep 12, 3:51 PM EDT | Special Marine Warning | GYX | 84 min | |
| Sep 12, 3:57 PM EDT | Special Weather Statement | GYX | Androscoggin, Cumberland, Sagadahoc | 63 min |
| Sep 12, 4:31 PM EDT | Severe Thunderstorm Warning | GYX | Franklin, Oxford | 44 min |
| Sep 12, 5:09 PM EDT | Severe Thunderstorm Warning | GYX | Franklin, Oxford | 51 min |
| Sep 12, 5:46 PM EDT | Areal Flood Advisory | GYX | Franklin, Oxford, Somerset | 119 min |
| Sep 12, 6:02 PM EDT | Flash Flood Warning | GYX | Franklin, Oxford | 3 hr |
| Sep 12, 6:24 PM EDT | Special Weather Statement | GYX | Kennebec, Oxford | 66 min |
Nearby
Severe Thunderstorm Warnings in Maine, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.